# SDR DL72L992526

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unresponsive
- Location: #1 Engine
- Part time: 50,108 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENG THROTTLE DID NOT RESPOND TO CONTROL.  RECONNECTED THROTTLE ROD LINKAGE, RAN ENG PER PFHB.  OP CHECKS GOOD.
